# SDR RAIA00508030

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 19,662 hours, 19,178 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED IN-TRANSIT LIGHT ILLUMINATED AND STAYED ON AFTER GEAR RETRACTION. MAINTENANCE REMOVED AND REPLACED THE RT MLG SECONDARY UPLOCK SWITCH.
